| Model Number |
SBL-3 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lenstec is currently investigating and after additional information is obtained a supplemental report will be issued.
Event or Problem Description
Lenstec, inc.Received an email notification stating "haptic tore through capsular bag, lens was removed".
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly, and we have not received any other complaints from this batch.Based on the visual inspection performed, lenstec can determine that the damage present on the lens was most likely done to facilitate its removal from the eye.There was no evidence that the lens was responsible for the surgical complication reported.Additionally, lenstec believes that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description